Facebook Pixel
EmpowHER Guest

I'm taking medication for high blood pressure can I take tranquilene

By Anonymous November 15, 2014 - 7:55am
Rate This

Add a Comment1 Comments

HERWriter Blogger

Hi Anon,

Thank you for sharing your question with the EmpowHER community! Sometimes taken multiple medications at the same time can have negative side effects, so it is great you are being careful about this.

One side effect of Tranquilene is lowering blood pressure. I did not see any specific information that said you should not take Tranquilene if you are taking a medication for high blood pressure. However, I highly suggest that you talk to your doctor before taking Tranquilene. They will be able to best assess the situation and determine if both mediations would be ok to take or have harmful side effects. Tranquilene warns that you should not take their medication if you are currently taking an MAOI or have taken one within the past two weeks. 

Please talk to your doctor first before taking Tranquilene. Keep me updated and let me know if you have further questions.


November 15, 2014 - 5:20pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

High Blood Pressure

Get Email Updates

High Blood Pressure Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!